# SDR DALA2022080205292

- Difficulty date: August 1, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 91,543 hours, 42,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 FOUND ON CABIN WALK THROUGH- SEAT 43DEF HAS A BROKEN EPL ASSEMBLY. CORRECTIVE ACTION: REPLACED BROKEN EPL ASSEMBLY. SWAPPED EMER LIGHT FROM OLD ASSY TO NEW. EMER LIGHTS STILL TEST OK. REPLACED PER CMM. (8969224)
